# SDR MASA20220204105

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: MM69035146005
- Condition: Dented
- Location: Fs1088.20,Rear S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN PANELS WERE DISCOVERED WITH SEVERAL DENTS, PREVIOUS BLEND OUTS, AND ELONGATED HOLES BETWEEN FS1088.20-55.63% REAR SPAR DATUM AND STGR21L-STGR22L, STGR21R-STGR22R. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) A) MESA AIRLINES, INC. REPAIR ORDER (RO) CRJ9-53-4732 (REV.31 DATED 10/20/14). B)CRJ700/900 STRUCTURAL REPAIR MANUAL (SRM) 53-61-01-001-003-A02, ITEMS 1, B, C E AND F.C)CRJ700/900 STRUCTURAL REPAIR MANUAL (SRM)53-71-01-001-002-A01 ITEMS 1A A AND B.
